I am clean 65 days now, but continue to have a lot of days (not usually two in a row) where my vision is blurry even with my glasses on. I have a 3 to 4 yr old Rx but don't want to spend the money getting them checked if they will still do some adjusting. Still have lots of insomnia......up at night till 3 am reading a book or on laptop, as well.
I was on a lot of hydrocodone's, 80 mg of anti-depressants, and gabapentin 300 mg/3x day.
I abused the AD and Gaba meds while w/drawing from opiates. Like a fool, popped 20 mg AD's (same kind of AD but not the 80 mg prescribed dose) and a 300 mg Gaba every hr or two for days.
Obviously, my neurotransmitters are way messed up and need to heal. I was in a bad accident in 2008 and damaged my retina and cornea in one eye, but was given prednisone drops and it seemed to heal fine.
I also have astigmatism in at least one eye. Also, two disc/cage replacements in my back 14 mos ago.
How long should I allow for healing before getting new Rx?
How fast the transition process takes is based on each person’s metabolism. You have to consider if you are getting better day by day…If you are not , then is time to see a doctor , specially having medical issues with your eyes in the past. Regardless you have succeeded and that is a great thing. Congratulations.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.